Essentially different factorizations of a natural number
Compositio Mathematica, Volume 77 (1991) no. 3, pp. 343-346.
@article{CM_1991__77_3_343_0,
     author = {Hui-Zhong, Cao},
     title = {Essentially different factorizations of a natural number},
     journal = {Compositio Mathematica},
     pages = {343--346},
     publisher = {Kluwer Academic Publishers},
     volume = {77},
     number = {3},
     year = {1991},
     mrnumber = {1092774},
     zbl = {0716.11049},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__77_3_343_0/}
}
TY  - JOUR
AU  - Hui-Zhong, Cao
TI  - Essentially different factorizations of a natural number
JO  - Compositio Mathematica
PY  - 1991
SP  - 343
EP  - 346
VL  - 77
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1991__77_3_343_0/
LA  - en
ID  - CM_1991__77_3_343_0
ER  - 
%0 Journal Article
%A Hui-Zhong, Cao
%T Essentially different factorizations of a natural number
%J Compositio Mathematica
%D 1991
%P 343-346
%V 77
%N 3
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1991__77_3_343_0/
%G en
%F CM_1991__77_3_343_0
Hui-Zhong, Cao. Essentially different factorizations of a natural number. Compositio Mathematica, Volume 77 (1991) no. 3, pp. 343-346. http://www.numdam.org/item/CM_1991__77_3_343_0/

1 Hughes, J.F. and Shallit, J.O., On the number of multiplicative partitions, Amer. Math. Monthly 90 (1983), 468-471. | MR | Zbl